webinar register page

WTS Central Region Virtual Conference - Onward and Upward & WTS Greater Chicago Presents: Planning and Environment Linkages
Central Region Virtual Conference (5.5 hours - 11:30AM EST-4:45PM EST / 10:30AM CST-3:45PM CST):
-Chapter Updates (1 hour - 11:30am EST/10:30am CST)
-Post-Covid and Infrastructure Funding Opportunities and Challenges (1 hour - 12:30pm EST/11:30am CST)
-Shaping and Developing Your Career (45 minutes - 1:30pm EST/12:30pm CST)
-Transportation YOU: Sharing the Knowledge to Attract Future Professionals (45 minutes - 2:15pm EST/1:15pm CST)
-Technical Session (2 hours - 3:00pm EST/2:00pm CST)

Greater Chicago Chapter Presents: Planning and Environment Linkage (PEL) Studies (2 hours - 5:00PM EST-7:00PM EST / 4:00PM CST-6:00PM CST):
Speakers include:
• Manisha Patel, Vice President for Environmental Policy Practice, WSP
• John Sherrill, Project Coordination Unit Manager, Illinois Department of Transportation
• Felecia Hurley, Natural Resource Review Specialist, Illinois Department of Transportation
• Tom Murtha, Senior Planner, Chicago Metropolitan Agency for Planning
• Matt Papirnik, PE, PTOE; Project Manager; Burns & McDonnell

There will be a short break at 4:45pm EST / 3:45pm CST.

Please tune in at 5:00pm EST / 4:00pm CST if you plan to attend the last session.

Nov 10, 2021 11:30 AM in Eastern Time (US and Canada)

Webinar logo
Webinar is over, you cannot register now. If you have any questions, please contact Webinar host: Varsha Ravichandran.